Local contractibility of spaces of homeomorphisms
Compositio Mathematica, Tome 32 (1976) no. 1, p. 3-11
@article{CM_1976__32_1_3_0,
     author = {Gauld, David B.},
     title = {Local contractibility of spaces of homeomorphisms},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {1},
     year = {1976},
     pages = {3-11},
     zbl = {0303.57019},
     mrnumber = {410772},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_1_3_0}
}
Gauld, David B. Local contractibility of spaces of homeomorphisms. Compositio Mathematica, Tome 32 (1976) no. 1, pp. 3-11. http://www.numdam.org/item/CM_1976__32_1_3_0/

[1] R.D. Edwards and R.C. Kirby: Deformations of Spaces of Imbeddings. Ann. of Math. (2) 93 (1971) 63-88. | MR 283802 | Zbl 0214.50303

[2] D.B. Gauld: Local Contractibility of PL(M) for a Compact Manifold. Math. Chronicle 4 (1975) 1-6. | MR 431227 | Zbl 0308.57017

[3] R. Geoghegan: On Spaces of Homeomorphisms, Embeddings and Functions. II: the Piecewise Linear Case. Proc. London Math. Soc. (3) 27 (1973) 463-483. | MR 328969 | Zbl 0266.57003

[4] W.E. Haver: Locally Contractible Spaces that are Absolute Neighborhood Retracts. Proc. Amer. Math. Soc. 40 (1973) 280-284. | MR 331311 | Zbl 0263.54008

[5] L.C. Siebenmann: Deformation of Homeomorphisms on Stratified Sets. Comment. Math. Helv. 47 (1972) 123-163. | MR 319207 | Zbl 0252.57012